Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Approximate solutions for a class of integral equations

Author: Richard Latter
Journal: Quart. Appl. Math. 16 (1958), 21-31
MSC: Primary 45.00
DOI: https://doi.org/10.1090/qam/104128
MathSciNet review: 104128
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00

Additional Information

DOI: https://doi.org/10.1090/qam/104128
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society